# SDR IPXA2022092486559

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 22,334 hours, 8,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Leaking
- Location: Pax Door Seal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRM CODE 52-11-10-04 NOISE FROM AIR LOCK TOWARD THE BOTTOM OF THE FORWARD ENTRY DOORFOUND APPROX 8" OF CREW ENTRY DOOR BOTTOM SEAL OUT OF CHANNEL REINSTALLED PER AMM 52-09-01-424-019 LEAK TEST OK PER AMM 51-11-00-286-016
